# SDR UPS203097

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE VERTICAL STABILIZER RIGHT HAND REAR SPAR CHORD AT STATION 0 TO 12.  MAINTENANCE REPAIRED THE ONE INCH CRACK STOP AT FASTENER HOLE.
